SNOWJESTER
25,000-29,999 SparkPoints 29,896
SparkPoints
 

The better of two evils?

Tuesday, June 04, 2013

I've decided to stop taking one of my anti depressants. Abilify. I didn't realize how many people gained weight on it. I can't say for sure that it's the reason I steadily gained 20 lbs but I think it's a factor. I've quit cold turkey. So far the withdrawl is weird. I feel odd and nauseus and surprise, I have no appetite. It's been three days since I went off of it and today is the first time in months that I didn't overeat, so I think there's a correlation.

It's a vicious circle. I feel depressed when I'm overweight. Anti depressants make me overweight. What do I choose? Being fat and stable or being thin and sometimes going into a dark place?
Share This Post With Others
Member Comments About This Blog Post
  • CAPECODBABE
    Just make sure you doctor is okay with going cold turkey.

    I hope you find something that works. emoticon
    1871 days ago
  • SLAVEBLUERAVEN
    You might consider talking with your doctor about other meds that have a lesser likelihood of weight gain. You might find one that helps and doesn't cause you to gain weight. emoticon
    1871 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.